# SDR CALA2009072400392

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 18,313 hours, 6,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411A27503
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF BROKEN HANDLE INSIDE PLASTIC COVER AT OVERWING EXIT ROW 12A.  LEFT FORWARD OVERWING EXIT DOOR HANDLE AND HOUSING REPLACED REF AMM 52-22-51-000-801/400-801.
